# SDR SWIA200514985

- Difficulty date: May 2, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 29,296 hours, 38,474 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0077
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,582 hours, 12,977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON OUTBOARD FLAPS.  REPLACED FLAP CONTROL LEVER & FCU IAW MM 27-50-06 & 27-50-01.  OPERATIONAL CHECKS GOOD.  P/N 120-64207-615; S/N OFF 120278.
